Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feeling irritation and noticed discharge behind ear skin. What should I use to get cured?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
My son sometimes get irritation and while discharge from the area where ear attach with the skin. We used clop-m oinment as per doctor advice. It improved but reoccured after some time. Please advice
Posted Sun, 16 Dec 2012 in Skin Hair and Nails
Answered by Dr. Kruti 23 minutes later

Thanks for posting your query.

I can understand your concern.

What you are describing is called eczema. In children it can occur behind the ear and it keeps recurring.

It needs a long term treatment. Clop m is a strong cream. It cannot be used for a very long period of time.

I would recommend that you apply desowen cream twice a day for two weeks.

Also elidel cream twice a day for two weeks.

Both these creams will suppress the eczema and will resolve his condition.

After two weeks, desowen can be applied once a day for one week and then stopped. Elidel cream can be stopped after two weeks.

In case it recurs, then just application of elidel cream for 2 weeks will be helpful.

Hope my recommendations are helpful to you.

Please let me know if I can address any other additional concerns for you.

Above answer was peer-reviewed by
Follow-up: Feeling irritation and noticed discharge behind ear skin. What should I use to get cured? 1 hour later
But other doctor termed this condition as Fungel infection?
Answered by Dr. Kruti 4 minutes later

Thanks for your reply.

From your description it seems that it is eczema. However, I would recommend that you post a photo here. You have a feature to upload the image by yourself at the right side of the query page, please utilize that so that I can answer your query better. Otherwise, you can send it to YYYY@YYYY , with subject as "ATTN:Dr. Kruti".

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor